# SDR CA190326012

- Difficulty date: March 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 35,983 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: S53172101204
- Condition: Cracked
- Location: Frame 7
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT- DURING HMV INSPECTION, CRACK FOUND ON LH TEAR STRAP DOUBLER PN S53172101204 AT FRAME 7 OF NLG. W/O 33424191 NR 00027. INSPECTION TASK CARD 425-ZL-115-GVI-10000-1 CORRECTIVE ACTION: PARTS REPLACEMENT (TC# 20190326012)
